# SDR CALA2013090591035

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 0871
- Aircraft time: 51,172 hours, 20,435 cycles
- Engine: Iae V2522A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BACK LOOSE & ROCKING AT 11E.  SWAPPED A NUT FROM SEAT 32F, SEAT 11E WORKS NORMALLY.  DEFER 32F IAW MEL, LOCKED UPRIGHT.  INSTALLED LOCK NUT ON 32F SEAT STILL LOCKED UPRIGHT.
